Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Tallahassee, FL

February 1, 2007Wakulla County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 1, 2007, 5:04 PM EST for Wakulla County, Florida. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2007, 5:04 PM EST (22:04 UTC)
Expired
Feb 1, 2007, 5:45 PM EST
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 22 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 5:36 PM ESTTSTM WND DMGCrawfordville, FLA COUPLE OF TREES REPORTED DOWN.
Feb 1, 5:44 PM ESTTSTM WND DMG7 S Wakulla, FLONE TREE DOWN IN COMMUNITY OF SAINT MARKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 1:52 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 499 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
499 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 012205
SVRTAE
FLC129-012245-
/O.NEW.KTAE.SV.W.0004.070201T2204Z-070201T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 PM EST THU FEB 1 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WAKULLA COUNTY IN FLORIDA
  THIS INCLUDES THE CITIES OF...SAINT MARKS...CRAWFORDVILLE

* UNTIL 545 PM EST

* AT 502 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 20
  MILES WEST OF CRAWFORDVILLE...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF CRAWFORDVILLE BY 520 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3031 8470 3011 8464 3013 8409 3028 8408

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 012225
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 PM EST THU FEB 1 2007

FLC129-012245-
/O.CON.KTAE.SV.W.0004.000000T0000Z-070201T2245Z/
WAKULLA FL-
524 PM EST THU FEB 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR NORTHERN WAKULLA COUNTY...

AT 518 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF 
CRAWFORDVILLE...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAKULLA SPRINGS BY 530 PM EST...
  WAKULLA AND SAINT MARKS BY 535 PM EST...
  NEWPORT AND 6 MILES NORTH OF PORT LEON BY 540 PM EST...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER IMMEDIATELY. A 
TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS 
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST THURSDAY EVENING 
FOR NORTH FLORIDA.

LAT...LON 3031 8470 3011 8464 3013 8409 3028 8408

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 4:13 PM EST, 51 minutes earlier.

Area forecast discussion, Feb 1, 4:13 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 PM EST THU FEB 01 2007

.SHORT TERM...TONIGHT THROUGH SAT NIGHT.
BUSY WITH SEVERE WX, SO WILL KEEP THIS SHORT. CATEGORICAL POPS
TONIGHT WITH WORDING FOR SEVERE STORMS AND HEAVY RAIN. WE
ESSENTIALLY WENT WITH THE GFS/MAV WITH RESPECT TO CLEARING THIS
FRONTAL SYSTEM OUT OF HERE. THE NAM IS TOO BULLISH ON BRINING
MOISTURE BACK INTO THE AREA OVER THE WEEKEND. WE CONTINUE TO BE A
BIT CONCERNED ABOUT NON-LIQUID PRECIP SAT NIGHT. HOWEVER, BECAUSE WE
ARE FAVORING THE DRIER GFS, WE OPTED TO HAVE THE PRECIP END BEFORE
THE COLD AIR ARRIVES, AS NORMALLY HAPPENS.

.LONG TERM...SUN THROUGH THU.
(SUNDAY-THURSDAY) ANY LINGERING SHOWERS WILL EXIT SOUTH OF THE AREA
EARLY SUNDAY MORNING. AS IT LOOKS NOW AN EXTENDED PERIOD OF DRY AND
COOL WEATHER WILL THEN BE WITH US INTO THE MIDDLE PART OF NEXT WEEK.
BOTH GFS/ECMWF SHOWING HIGH PRESSURE OVER THE REGION BY SUNDAY
EVENING INTO MONDAY. THIS HIGH THEN BRIEFLY WEAKENS MONDAY NIGHT
BEFORE A STRONGER AND MORE DOMINANT HIGH BUILDS JUST NORTH OF THE
AREA FOR TUESDAY INTO THURSDAY. THIS HIGH IS LIKELY TO BRING WITH IT
PLENTY OF COOL AND DRY AIR ON NORTHERLY TO NORTHEASTERLY FLOW. AT
THIS TIME THE POSITION OF THE HIGH WOULD BE TO FAR NORTH TO ALLOW
ANY NIGHTS OF SIGNIFICANT RADIATIONAL COOLING...BUT THIS IS QUITE A
WAY INTO THE FUTURE FOR DETAILS.

&&

.MARINE...WINDS WILL DROP BELOW SCA AFTER THE WIND SHIFT...WITH SEAS
FOLLOWING SUIT BY AROUND 18Z TOMORROW. THE NEXT FLAGS WILL BE RAISED
FOR SUN INTO MON WITH SCEC CONDITIONS POSSIBLE ACROSS THE OFFSHORE
LEGS AT THAT TIME.

&&

.AVIATION...MVFR CIGS WILL PREVAIL THIS AFTN...WITH OCNL IFR
CIGS/VSBYS IN HEAVIER SHRA/TS. CIGS WILL LOWER TO IFR-LOW MVFR CAT
TONIGHT WITH PCPN GRADUALLY TAPERING OFF FROM W TO E. LIFR CIGS WILL
BE POSSIBLE TOWARD DAYBREAK. SLY WINDS AROUND 10 KTS THIS
AFTN...EXCEPT VARIABLE AND GUSTY IN AND NEAR TSRA...WILL GRADUALLY
VEER AROUND TO WLY TONIGHT.
&&

.FIRE WEATHER...A SOAKING RAIN IS EXPECTED ACROSS THE FORECAST AREA
TODAY AND TONIGHT, SO WET FLAGS HAVE BEEN ACTIVATED IN THE NFDRS
FORECAST. ENOUGH DRY AIR COULD GET INTO THE REGION ON SUN FOR
MARGINAL RED FLAG DURATIONS TO BE MET IN OUR FL ZONES DURING THE
AFTERNOON HOURS. RED FLAG CONDITIONS WILL BE POSSIBLE ON MON FOR ALL
OF OUR FL AND GA ZONES. IN FACT, OUR FL ZONES COULD SEE RED FLAG
CONDITIONS EACH DAY FROM SUN THROUGH WED OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55  69  46  53 / 100  20  30  40
PANAMA CITY  56  64  45  54 /  80  10  30  40
DOTHAN       49  63  40  50 /  80  10  30  30
ALBANY       51  64  40  50 /  80  10  20  30
VALDOSTA     53  68  46  51 / 100  20  30  30
CROSS CITY   61  71  50  58 / 100  40  20  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES THROUGH 18Z FRI.

&&

AVIATION...JAMSKI
LONG TERM DISCUSSION...MROCZKA
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Feb 1, 3:26 PM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU FEB 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-022030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
326 PM EST THU FEB 1 2007 /226 PM CST THU FEB 1 2007/

...TORNADO WATCH 13 IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...
NUMEROUS SHOWERS AND WIDELY SCATTERED THUNDERSTORMS WILL MOVE
ACROSS THE TRI-STATE AREAS DURING THE REST OF THIS AFTERNOON AND
INTO TONIGHT. A WARM FRONT WILL LIFT NORTH OF THE COAST LATE THIS
AFTERNOON WHILE THE PARENT COLD FRONT WILL MOVE ACROSS THIS AREA
LATE TONIGHT. UNTIL THEN...THE POTENTIAL REMAINS FOR SEVERE
THUNDERSTORMS WITH DAMAGING WIND AND/OR LARGE HAIL...ISOLATED
TORNADOS AND AT LEAST SMALL-SCALE FLOODING. THE RAIN MAY BE HEAVY
AT TIMES WITH ONE TO TWO INCHES POSSIBLE IN AN AROUND ANY STRONGER
THUNDERSTORMS.

SMALL CRAFT ADVISORY CONDITIONS WILL BE EXPERIENCED ACROSS ALL
LEGS OF THE COASTAL WATERS THROUGH AT LEAST TONIGHT.

AFTER THE COLD FRONT EXITS LATE TONIGHT...RAIN WILL DECREASE AND
THEN END FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS REQUESTED. THEY SHOULD CLOSELY WATCH THE
WEATHER AND REPORT ANY SEVERE WEATHER OR FLOODING TO THE NWS
OFFICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/TAE.

BLOCK

In the hours before

Special weather statement, Feb 1, 3:07 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EST THU FEB 1 2007

FLZ028-012045-
TAYLOR-
307 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN
NORTH FLORIDA...

* UNTIL 345 PM EST

AT 306 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF PERRY...MOVING NORTHEAST AT
45 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTHWEST OF PERRY BY 325 PM EST.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Feb 1, 3:33 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EST THU FEB 1 2007

FLZ019-012130-
MADISON-
333 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN
NORTH FLORIDA...

* UNTIL 430 PM EST

AT 332 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF MADISON...MOVING NORTHEAST
AT 50 MPH.

THIS STORM WILL BE NEAR...
  5 MILES SOUTHEAST OF MADISON BY 345 PM EST.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Feb 1, 3:39 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST THU FEB 1 2007

FLZ012-012145-
BAY-
239 PM CST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...

* UNTIL 345 PM CST

AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF PANAMA CITY...MOVING
NORTHEAST AT 55 MPH.

THIS STORM WILL BE NEAR...
  UPPER GRAND LAGOON BY 250 PM CST.
  PRETTY BAYOU BY 255 PM CST.
  LYNN HAVEN BY 300 PM CST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING CLOUD TO GROUND LIGHTNING. A
WATERSPOUT COMING ASHORE IS NOT OUT OF THE QUESTION.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Feb 1, 4:06 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 PM EST THU FEB 1 2007

FLZ014-015-012130-
FRANKLIN-GULF-
306 PM CST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF
COUNTIES...

* UNTIL 330 PM CST(430 PM EST)

AT 302 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF PORT ST. JOE...MOVING EAST AT 55
MPH.

THIS STORM WILL BE NEAR...
  PORT ST. JOE BY 415 PM EST.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING CLOUD TO GROUND LIGHTNING. THE
POSSIBILITY OF A WATERSPOUT MOVING ASHORE IS NOT OUT OF THE QUESTION.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Feb 1, 4:36 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 PM EST THU FEB 1 2007

FLZ015-026-012230-
FRANKLIN-LIBERTY-
436 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND
SOUTHERN LIBERTY COUNTIES IN NORTH FLORIDA...

* UNTIL 530 PM EST

AT 431 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT ST. JOE...MOVING EAST AT 50 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

PEOPLE IN FRANKLIN AND SOUTHERN LIBERTY COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:58 PM ESTSpecial Marine WarningTAE2 hr
Feb 1, 3:22 PM ESTSevere Thunderstorm WarningTAETaylor23 min
Feb 1, 4:21 PM ESTTornado WarningTAEGulf39 min
Feb 1, 4:56 PM ESTSpecial Marine WarningTAE64 min
Feb 1, 5:19 PM ESTTornado WarningTAEFranklin26 min
Feb 1, 5:48 PM ESTSpecial Marine WarningTAE117 min
Feb 1, 6:05 PM ESTSevere Thunderstorm WarningTAEMadison25 min
Feb 1, 6:18 PM ESTSpecial Marine WarningTAE117 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.